# SDR NACA2022021200002

- Difficulty date: February 2, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,617 hours, 17,670 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT X 2 ON THE GROUND. PERFORMED APU BITE FIM 49-11 FAULT TREE 987. LAST 3 STARTS NO LIGHT OFF. PERFORMED FIM 49-11 FAULT TREE 993, APU STARTUP SATISFACTORY.
